Categorification of a linear algebra identity and factorization of Serre functors

Research output: Contribution to journalArticlepeer-review


We provide a categorical interpretation of a well-known identity from linear algebra as an isomorphism of certain functors between triangulated categories arising from finite dimensional algebras. As a consequence, we deduce that the Serre functor of a finite dimensional triangular algebra A has always a lift, up to shift, to a product of suitably defined reflection functors in the category of perfect complexes over the trivial extension algebra of A.

Original languageEnglish
Pages (from-to)879-896
Number of pages18
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - 1 Apr 2017

Bibliographical note

Publisher Copyright:
© 2016, The Author(s).

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Categorification of a linear algebra identity and factorization of Serre functors'. Together they form a unique fingerprint.

Cite this